# SDR R61A201612240051

- Difficulty date: December 24, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 21,368 hours, 17,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frames 12-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT FWD FLOOR SILL FRAME 12-14 IS CORRODED.  MAINTENANCE R & R RT FWD FLOOR SILL FRAME 12-14 IAW SRM 51-41-02, 51-40-02, 51-40-04, 51-43-02, 51-45-00.  PN 170-05663-003, SILL.
